# SDR SIMA3542

- Difficulty date: December 19, 2000
- Submitted: February 2, 2001
- Operation: Air carrier
- Aircraft: N383AE
- Make and model: Saab 340B
- Aircraft serial: 340B383
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Ballast
- Part number: 65111
- Part serial: 598
- Condition: Malfunctioned
- Location: Cabin
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: D

## Discrepancy

ACT - FLT 3904 - CREW REPORTED SMOKE IN THE CABIN FROM THE OVERHEAD LIGHTS.  PUT ON MEL AT THIS TIME.  REMOVED AND REPLACED BALLAST IAW AMM 33-21-20, OPS CHECK GOOD.  MEL RESTORED.  (M)
